A Semilinear Elliptic Problem which is not Selfadjoint

  • Patrizia Pucci


Cesari [7] & I in a preceding paper established conditions sufficient that a semilinear elliptic boundary-value problem, possibly not selfadjoint shall have a solution.


Elliptic Problem Nonlinear Wave Equation Sobolev Imbed Theorem Weakly Compact Subset Semi Linear Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. A. ADAMS, Sobolev Spaces, Academic Press, New York, 1975.MATHGoogle Scholar
  2. 2.
    L. CESARI, “Nonlinear Analysis. New Arguments and Results”, Rend. Accad. Naz. Lincei, I and II. 76 (1984), 339–345; 77 (1984), 13–20.MATHMathSciNetGoogle Scholar
  3. 3.
    L. CESARI & T. T. BOWMAN, “Existence of Solutions to Nonselfadjoint Boundary Value Problems for Ordinary Differential Equations”, Nonlinear Analysis, 9 (1985), 1211–1225.CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    L. CESARI & R. KANNAN, “Solutions of Nonlinear Hyperbolic Equations at Resonance, Nonlinear Analysis 6 (1982), 751–805.CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    L. CESARI & R. KANNAN, “Periodic Solutions of Nonlinear Wave Equations”, Archive Rational Mech. Anal. 82 (1983), 295–312.MATHADSMathSciNetGoogle Scholar
  6. 6.
    L. CESARI & P. Pucci, Global Periodic Solutions of the Nonlinear Wave Equation, Archive Rational Mech. Anal., 89 (1985), 187–209.CrossRefMATHADSMathSciNetGoogle Scholar
  7. 7.
    L. CESARI & P. Pucci, “Existence Theorems for Nonselfadjoint Semilinear Elliptic Boundary Value Problems”, Nonlinear Analysis, 9 (1985), 1227–1241.CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    L. TONELLI, Serie Trigonometriche,Zanichelli, Bologna, 1928, viii + 526.Google Scholar
  9. 9.
    A. ZYGMUND, Trigonometric Series, Vols. 1 and II, 2nd ed., Cambridge University Press, New York, 1959.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1989

Authors and Affiliations

  • Patrizia Pucci
    • 1
  1. 1.Dipartimento di MatematicaUniversità degli StudiPerugiaItaly

Personalised recommendations